MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Catalog Number 100303-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemothorax (1896)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.Additional information will be submitted via follow-up report within 30 days of receipt.
 
Event or Problem Description
Post-implant of a cordella sensor on (b)(6) 2025, the patient experienced a sudden drop in blood pressure as manual compression was held at the access site (jugular access).A ct scan was performed to rule out complications such as stroke or retroperitoneal bleeding (rp), and the patient was admitted to the intensive care unit (icu) for monitoring.By (b)(6) 2025, reports indicated that the patient had returned to baseline with no signs of stroke or retroperitoneal bleed.The physician later confirmed the patient had bled into the pleural space due to a challenging neck access but was stable and breathing room air.The patient exited the intensive care unit by (b)(6) 2025 and was discharged home by (b)(6) 2025 when post-implant training with the cordella system was successfully completed.
 
Additional Manufacturer Narrative
The following sections were updated/added: b4, g3, g6, h2, h3, h6 and h11.(h3) the sensor (b)(6) was not returned for evaluation since it remains implanted within the patient.A review of the manufacturing records for delivery system w/ sensor (b)(6) did not reveal any issues or nonconformances that could be related to the reported event.Right heart catheterization is a procedure that carries inherent risks, including bleeding and vascular complications.Among these, hemothorax is a recognized and potentially serious adverse event, which may occur secondary to vascular injury during procedural manipulation with interventional products (such as guidewires or the delivery system).In this case, handling and procedural factors (difficulty gaining neck access, multiple guidewires used) may have contributed to the event.Hemothorax is a recognized procedural complication and is addressed in the product's risk documentation and instructions for use.Despite these risks, the cordella pa sensor system provides meaningful clinical benefits by enabling remote pulmonary artery pressure monitoring, supporting improved management of chronic heart failure.The delivery system used in this case was not returned for analysis.Procedural film or imaging was not available for review.Considering all information available at this time, known right heart catheterization risks or handling and procedural factors (prolonged case time due to failed rij access) may have been a contributing factor to this event.There is no evidence to suggest a design or manufacturing issue caused or contributed to this event.

Brand Name
CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd
#500w
naperville, IL 60563
3316840727
MDR Report Key23658010
Report Number3024985933-2025-00040
Device Sequence Number15966379
Product Code MOM
UDI-Device Identifier00850008997006
UDI-Public850008997006
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Catalogue Number100303-05
Device Lot NumberE240102-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale